# SDR SIMA200836402

- Difficulty date: December 22, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 22,004 hours, 21,371 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 70001840937
- Part serial: 98127308
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3474, CREW REPORTED AT 300 FEET AGL THEY GOT AURAL GPWS WARNING AND LANDING GEAR WOULD NOT COME DOWN WITH GEAR TOO LOW.  WITH GEAR DOWN AND CONFIGURED CORRECTLY CREW DID A GO AROUND AND RECYCLED GEAR. TOWER CONFIRMED GEAR DOWN.  REQUESTED CFR AND LANDED AIRCRAFT SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RADIO ALT UNIT IAW AMM 34-31-01.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
